The Automorphism Group of a Class of Semi-Groups.
Monatshefte für Mathematik, Tome 83 (1977), pp. 53-58
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1977__83_177798,
author = {George Szeto},
title = {The {Automorphism} {Group} of a {Class} of {Semi-Groups.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {53--58},
year = {1977},
volume = {83},
zbl = {0364.20070},
url = {http://geodesic.mathdoc.fr/item/MOMA_1977__83_177798/}
}
George Szeto. The Automorphism Group of a Class of Semi-Groups.. Monatshefte für Mathematik, Tome 83 (1977), pp. 53-58. http://geodesic.mathdoc.fr/item/MOMA_1977__83_177798/